Alert archive / Indiana / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 69, NWS Indianapolis, IN

May 26, 2022Tippecanoe County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 26, 2022, 8:03 PM EDT for Tippecanoe County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2022, 8:03 PM EDT (00:03 UTC)
Expired
May 26, 2022, 8:30 PM EDT
In force
27 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

County Tippecanoe County, IN

The radar

The Indianapolis radar (KIND), 90 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1163 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-66 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

538 
WUUS53 KIND 270003
SVRIND
INC157-270030-
/O.NEW.KIND.SV.W.0069.220527T0003Z-220527T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
803 PM EDT Thu May 26 2022

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southwestern Tippecanoe County in west central Indiana...

* Until 830 PM EDT.

* At 803 PM EDT, a severe thunderstorm was located 12 miles southwest
  of Lafayette, moving northeast at 20 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Lafayette, West Lafayette and Shadeland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4023 8695 4026 8709 4048 8709 4039 8679
TIME...MOT...LOC 0003Z 204DEG 18KT 4029 8704 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

CM
1 follow-up statement
378 
WWUS53 KIND 270021
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
821 PM EDT Thu May 26 2022

INC157-270030-
/O.CON.KIND.SV.W.0069.000000T0000Z-220527T0030Z/
Tippecanoe IN-
821 PM EDT Thu May 26 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHWESTERN TIPPECANOE COUNTY...

At 821 PM EDT, a severe thunderstorm was located near West Lafayette,
or near Lafayette, moving northeast at 20 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Lafayette, West Lafayette and Shadeland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4025 8705 4031 8706 4048 8709 4039 8679
      4023 8695
TIME...MOT...LOC 0021Z 204DEG 18KT 4037 8699 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

CM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:54 PM EDT, 9 minutes earlier.

Area forecast discussion, May 26, 7:54 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
754 PM EDT Thu May 26 2022

.Mesoscale Update...
Issued at 753 PM EDT Thu May 26 2022

A line of thunderstorms continues to move northeastward this
evening. The environment ahead of this line is characterized by weak
instability concentrated mostly in the lower-levels. Additionally,
there exists decent low-level vertical vorticity along the advancing
cold front and along pre-existing outflow boundaries. Effective
shear over 40kts has allowed storm organization with occasional
supercell structures within the line. Some of these stronger
updrafts have been able to ingest and stretch the low-level
vorticity, thus enhancing the weak tornado and landspout potential
this evening. In fact, some reports of funnel clouds and
brief tornadoes have already come through.

Along with the threat for isolated tornadoes, the potential for
damaging wind gusts remains as cold pools within the line have
consolidated. Occasional bowing segments have been noted on radar,
and any surging cold pools could produce brief bouts of high winds.
The line of storms will continue to move northeastward through
sunset. However, as solar insolation wanes and low-level stability
returns, an overall weakening trend should begin shortly thereafter.

&&

.Short Term...(This evening through Friday night)
Issued at 157 PM EDT Thu May 26 2022

Rest of Today and Tonight.

A deep closed upper level pressure system continues to slowly move
to the east across Missouri which is creating active weather
conditions across central Indiana.  Low level wind fields are
generally southerly with robust moisture advection across the area.
Rain coverage has gradually lessened as the initial wave of rain
exits the area. The earlier breaks in the clouds across southern
Indiana have now made it into the south central portions of the
state which is creating a slightly unstable atmosphere. Current
model guidance suggests that by 6 PM a narrow axis of 1000 J/kg of
CAPE will be in place.

Instability parameters across Illinois are expected to be much
higher which makes sense with the mostly clear skies currently in
place.  Bulk shear values in excess of 40kts and effective SRH
values near 100 m2/s2 are more than enough for strong to severe
storms especially considering storms yesterday produced damaging
winds with a less favorable wind field.

Current thoughts are that there will be two periods of storms this
afternoon and evening with the first starting after 4 PM and a
second wave near 8 PM.  This assumes that the clearing that's
expected actually occurs.  Damaging winds are the primary threat
with the limited instability, but can't rule out large hail.  Will
be closely monitoring satellite trends through the early afternoon
to fine-tune where the greatest threat will be going forward.

Generally dry conditions expected for the overnight hours with a few
scattered showers expected here or there.  The loss of daytime
heating will limit the instability and allow for no lightning. Can't
rule out a few areas of patchy fog with the abundant low level
moisture, but with the thick cloud cover and relatively strong winds
of 5-10 mph, coverage will be limited.

Friday.

Rain chances return during the daytime hours as the aforementioned
upper level low pressure system moves across central Indiana into
Ohio.  As the surface and upper level flow becomes northwesterly
rain coverage will increase as the CAA aloft creates more favorable
low and mid level lapse rates.  Can't rule out an isolated rumble of
thunder but the cloudy skies and cool surface conditions will limit
the instability and create unfavorable conditions for glaciation
outside of the cooler temperatures aloft and associated higher lapse
rates.  Rain chances will come to an end by the overnight hours with
cooler than normal conditions expected as the clouds begin to clear.

&&

.Long Term...(Saturday through Thursday)
Issued at 157 PM EDT Thu May 26 2022

Saturday...

At last dry weather has arrived to central Indiana with a brief spell
of cool weather as a closed low exits the region. Surface high
pressure will build upstream of a developing ridge; the source of
subsidence and drier air. NW mid level flow will keep low level
temperatures cool. This in combination with near dry adiabatic
warming in the PBL will lead to highs in the mid to upper 70s.
Overnight temperatures will drop, but some dry WAA will combat the
diurnal cooling. For this reason Saturday night lows will be a few
degrees warmer than Friday night; lows in the mid 50s.

Sunday through Thursday...

Saturday will be the only day below seasonal temperature averages as
a ridge quickly builds over the Midwest above a region of dry WAA
and an elevated EML. As this EML is pushed over IL/IN, it will be
suppressed beneath broad subsidence, eventually nearing a mixed
surface layer by Sunday afternoon. This could lead to a quick
expansion of the PBL, leading to a slew of surface changes; drying
and warming the near surface layer and increasing chances for gusty
winds. Current expectations are for highs in the mid 80s, but upper
80s cannot be ruled out, and will greatly depend on the depth of the
PBL and its associated ability to adiabatically warm.

The next few days in the long term will be rather mundane with
surface high pressure continuing to build beneath an upper level
ridge. Some moisture return is likely as the ridge axis nears,
limiting the fire weather risk in the peak of the heating trend.
This wont stop the warmth however with highs in the upper 80s to low
90s both Monday and Tuesday.

The forecast is much more murky Wednesday and Thursday. Ensemble
members are having a difficult time coming to agreement on the
timing of an approaching trough, of which should bring chances of
rain sometime between Wednesday afternoon and Thursday afternoon.
Will blanket a low chance PoP for not with uncertainty on timing
high, but chances should increase as the event nears and timing
narrows.

&&

.Aviation...(00Z TAF Issuance)
Issued at 636 PM EDT Thu May 26 2022

IMPACTS:
-Brief MVFR to IFR cigs/vsbys in showers/storms through 04Z.
-MVFR cigs continue through the TAF period.

 DISCUSSION: Occasional showers and storms through 04Z with highest
coverage at LAF and HUF.  MVFR cigs are possible at times through
the overnight hours and will continue through the day as rain
returns.  Can't rule out an isolated rumble of thunder, but coverage
during the daytime hours tomorrow will be very low.  Winds are
currently easterly but will gradually become more southerly during
the overnight hours.

&&

.IND WATCHES/WARNINGS/ADVISORIES...None.

&&

Mesoscale...Eckhoff
Short Term...White
Long Term...Updike
Aviation...White
Hazardous weather outlook, May 26, 3:39 PM EDT, 4 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
339 PM EDT Thu May 26 2022

INZ021-028>031-035>049-051>057-060>065-067>072-271945-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
339 PM EDT Thu May 26 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms are expected today and tonight. Some storms
may be strong to severe this afternoon with damaging winds and hail
as the main threats, though an isolated tornado cannot be ruled out.
Locally heavy rain is also possible in thunderstorms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorm chances will continue through Friday evening for all or
some of the region, although severe weather is not anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested Thursday afternoon.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, May 26, 6:15 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
615 PM EDT Thu May 26 2022

INZ035-262245-
Fountain IN-
615 PM EDT Thu May 26 2022

...A strong thunderstorm will impact portions of northeastern
Fountain County through 645 PM EDT...

At 614 PM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near Veedersburg, or 16 miles
northwest of Crawfordsville, moving north at 15 mph.

HAZARD...Landspouts, winds in excess of 40 mph, and pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

This storm will remain over mainly rural areas of northeastern
Fountain County, including the following locations... Newtown,
Hillsboro and Mellott.

This includes Interstate 74 between mile markers 18 and 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4030 8709 4015 8709 4010 8715 4013 8723
      4032 8721
TIME...MOT...LOC 2214Z 193DEG 14KT 4018 8715

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CM
Special weather statement, May 26, 6:26 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
626 PM EDT Thu May 26 2022

INZ056-064-065-071-072-262300-
Decatur IN-Bartholomew IN-Shelby IN-Jackson IN-Jennings IN-
626 PM EDT Thu May 26 2022

...A strong thunderstorm will impact portions of southeastern Shelby,
western Decatur, eastern Bartholomew, northeastern Jackson and
northwestern Jennings Counties through 700 PM EDT...

At 626 PM EDT, Doppler radar was tracking a shower capable of
producing a landspout 7 miles northeast of Seymour, moving north at
40 mph.

HAZARD...Landspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

This strong thunderstorm will be near...
  Columbus around 645 PM EDT.

This includes the following highways...
 Interstate 65 between mile markers 49 and 58.
 Interstate 74 near mile marker 128.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3893 8571 3896 8593 3940 8590 3941 8556
TIME...MOT...LOC 2226Z 188DEG 34KT 3903 8581

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Ryan
Special weather statement, May 26, 6:48 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
648 PM EDT Thu May 26 2022

INZ045-051>053-061-068-262330-
Daviess IN-Clay IN-Owen IN-Putnam IN-Greene IN-Vigo IN-
648 PM EDT Thu May 26 2022

...Strong thunderstorms will impact portions of eastern Vigo, Clay,
western Owen, central Greene, southwestern Putnam and northeastern
Daviess Counties through 730 PM EDT...

At 647 PM EDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from 13 miles
northeast of Sullivan to 16 miles south of Brazil to 11 miles
northwest of Bloomfield to 12 miles northeast of Washington. Movement
was north at 30 mph.

HAZARD...Landspouts, wind gusts of 50 to 55 mph, and pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
  Bloomfield and Brazil.

This includes Interstate 70 between mile markers 15 and 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3877 8706 3910 8710 3921 8719 3923 8724
      3926 8724 3926 8731 3960 8725 3961 8701
      3962 8701 3953 8690 3890 8690 3875 8693
TIME...MOT...LOC 2247Z 200DEG 28KT 3927 8728 3928 8716 3918 8703 3881
8706

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Ryan
Special weather statement, May 26, 7:14 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
714 PM EDT Thu May 26 2022

INZ061-069-070-262345-
Martin IN-Lawrence IN-Greene IN-
714 PM EDT Thu May 26 2022

...Strong thunderstorms will impact portions of Martin, southeastern
Greene and western Lawrence Counties through 745 PM EDT...

At 714 PM EDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from 14 miles
south of Bloomfield to near Shoals to 10 miles northeast of Jasper.
Movement was northeast at 40 mph.

HAZARD...Landspouts, wind gusts up to 50 mph, and pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
  Shoals.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3870 8682 3878 8693 3881 8692 3882 8690
      3890 8690 3891 8692 3899 8681 3899 8654
      3872 8658 3869 8660 3869 8668 3853 8668
      3853 8684
TIME...MOT...LOC 2314Z 206DEG 34KT 3882 8687 3873 8672 3848 8678

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Ryan
Local storm report, May 26, 7:37 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
737 PM EDT THU MAY 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TORNADO          1 N WAYNETOWN           40.10N 87.07W
05/26/2022                   MONTGOMERY         IN   LAW ENFORCEMENT

            REPORTED TORNADO ON THE GROUND BY LAW
            ENFORCEMENT AT THE INTERSECTION OF STATE
            ROAD 25 AND I-74.

&&

MM
Special weather statement, May 26, 7:56 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
756 PM EDT Thu May 26 2022

INZ061>063-070-270030-
Brown IN-Lawrence IN-Greene IN-Monroe IN-
756 PM EDT Thu May 26 2022

...Strong thunderstorms will impact portions of Monroe, southwestern
Brown, southeastern Greene and Lawrence Counties through 830 PM
EDT...

At 756 PM EDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from 10 miles
southwest of Bloomington to near Bedford to 11 miles northwest of
Paoli. Movement was northeast at 25 mph.

HAZARD...Landspouts, wind gusts up to 50 mph, and pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Strong thunderstorms will be near...
  Bloomington around 815 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3883 8665 3887 8668 3890 8668 3890 8671
      3898 8678 3928 8660 3907 8627 3905 8628
      3905 8632 3899 8632 3899 8631 3880 8639
      3870 8666
TIME...MOT...LOC 2356Z 223DEG 22KT 3908 8669 3894 8646 3870 8657

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Ryan

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:05 PM EDTSpecial Weather StatementINDMontgomery25 min
May 26, 8:26 PM EDTSevere Thunderstorm WarningINDMontgomery23 min
May 26, 8:29 PM EDTSevere Thunderstorm WarningINDTippecanoe31 min
May 26, 8:30 PM EDTSpecial Weather StatementINDBrown, Monroe30 min
May 26, 8:35 PM EDTAreal Flood WarningINDFountain, Parke, Vermillion, Vigo6 hr
May 26, 9:03 PM EDTAreal Flood WarningINDFountain, Montgomery, Parke, Tippecanoe6 hr
May 26, 9:11 PM EDTSpecial Weather StatementINDClinton34 min
May 26, 9:31 PM EDTSpecial Weather StatementINDTipton29 min
May 26, 9:59 PM EDTAreal Flood WarningINDMartin6 hr
May 26, 10:04 PM EDTSpecial Weather StatementINDHoward26 min
May 27, 9:27 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike5 days
May 27, 12:10 PM EDTRiver Flood WarningINDGibson, Knox4 days

Nearby

Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.